# SDR DALA1026716901

- Difficulty date: September 9, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AND PULLING THROUGH AROUND TCAS ANTENNA MOUNT FASTENERS BETWEEN STA 418-440 FROM S-1 TO S-2R.  COMPLIED WITH ER/A 485734-14 REV ORIG AT ST AEROSPACE SAT ON NON ROUTINE CARD 179218 (DL75E102729).
